Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Diabetic. Having pain in ankle joint. Prescribed Febuget 40. Should I go for higher dose?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Dear Doctor,

I am a male of 46 ; been diabetic for the past 8 years. Recently my Uric Acid level has gone up to 6.5 and my doctor has prescribed FEBUGET 40. I have been taking this for the past 10 days but I have been experiencing excruciating pain in my right ankle joint today. This used to be a very occasional happening not lasting more than a minute or so ; but today it has been acute for a good 10 minutes. How do I alleviate the pain and should I have a higher drug dosage ? Please can you guide me ?
Posted Wed, 19 Jun 2013 in Bones, Muscles and Joints
Answered by Dr. Ram Choudhary 2 hours later
Welcome to Healthcare Magic.
The pain may be related to flare of gout and the medicine for acute flare are different. They are called NSAIDs or Opiods.
Faucet is a good drug but needs to be taken regularly to prevent the gout attack and to control the urate levels but due to it's slow onset of action it is not helpful in acute attack.
You should get a local examination by an orthopedician and an Xray of the affected joint.
I hope the advise would be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor